# SDR SWAA2025040200511

- Difficulty date: February 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB L/E (341B) RIB AT LE STA 95.96 IS CRACKED AT UPPER AFT EDGE<[01] REMOVED AND REPLACED RIB AT R/H LE STAB STA 95.96 IAW SRM 51-40-02-0G-0 AND DWG. 186A1001-16; REV. A.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
